# SDR SWIA20240920033

- Difficulty date: July 15, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD POST LOWER OUTBD CLIP APPEARS TO BE CRACKED     (C-CHECK RO 9/19/2024)    REMOVED AND REPLACED LH WINDSHIELD POST LWR OB CLIP WITH NEW, REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV -F AND DWG GC212-0045 REV -ACOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M-337
